# SDR ASAA2016112418803

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,557 hours, 11,532 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3F6
- Condition: Failed
- Location: Flight Deck
- Part time: 39,156 hours, 11,454 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED DISPLAY HAS ILLUMINATION THAT SHOULD NOT BE THERE. ACFT GROUNDED. REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-34. INSTALLATION TEST PASSED IAW AMM 22-11-34-740-801. ACCOMPLISHED DFCS MCP LRU INTERFACE TEST GRP BITE 32 AND LAND VERIFY TEST GRP BITE 49 BOTH TEST OPS NORMAL IAW AMM 22-11-00/201. ACCOMPLISHED HGS FCC/AT SENSOR DATA TEST OPS NORMAL IAW MMS 34-36-00. AIRCRAFT REMAINS CAT IIIA AUTOLAND AND HGS, SCREW REFLECT SAME.
